I had chlamydia 3 to 4 months before. I took treatment for the same. I still have some discomfort on my bottom side of my penis and my penis develop redness and slight burning is there not regular but intermitently.
For my penis redness I was prescribed Metronidazole 2Grams single dose. In my country metronidazole is not there so I took Flagyl 500Gram - 4 tablets together. Pls advice whether I did the right thing. If not if I get metronidazole 500Grams tablet can I have 4 tablets together.
I still have the rashes in the feet and either it is itching or burning.
I took all test including VDRL; HIV and B12 and the VDRL & HIV came negative. B12 came in the acceptable limits.But still the rashes in the feet is not going.I have black lines below my tounge.
Do you recommend any specific test to find out what may be my problem.
I took diabetics medicine (mecobalmin) and also anti allergic medicine like PruM & Flucos. But no use.
I went to many doctors and the doctors are treating my problems casually.
In my opinion some problem my penis redness ; feet allergy are all related. This is what I feel.
Pls advice what test I should take to find out what problem i have.
if you want my earlier correspondence of what I had with you please mail me I will send the same also.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.